RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ukhalov, Aleksei Yur'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:257
Abstract pages:1994
Full texts:651
References:279
E-mail: ,

http://www.mathnet.ru/eng/person19458
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/636153

Publications in Math-Net.Ru
2019
1. M. V. Nevskii, A. Yu. Ukhalov, “Linear interpolation on a Euclidean ball in ${\mathbb R}^n$”, Model. Anal. Inform. Sist., 26:2 (2019),  279–296  mathnet
2018
2. M. V. Nevskii, A. Yu. Ukhalov, “Some properties of $0/1$-simplices”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 18:3 (2018),  305–315  mathnet  elib
3. M. V. Nevskii, A. Yu. Ukhalov, “On optimal interpolation by linear functions on an $n$-dimensional cube”, Model. Anal. Inform. Sist., 25:3 (2018),  291–311  mathnet  elib; Automatic Control and Computer Sciences, 52:7 (2018), 828–842
4. M. V. Nevskii, A. Yu. Ukhalov, “On minimal absorption index for an $n$-dimensional simplex”, Model. Anal. Inform. Sist., 25:1 (2018),  140–150  mathnet  elib
2017
5. M. V. Nevskii, A. Yu. Ukhalov, “On $n$-dimensional simplices satisfying inclusions $S\subset [0,1]^n\subset nS$”, Model. Anal. Inform. Sist., 24:5 (2017),  578–595  mathnet  elib; Automatic Control and Computer Sciences, 52:7 (2018), 667–679
6. M. V. Nevskii, A. Yu. Ukhalov, “New estimates of numerical values related to a simplex”, Model. Anal. Inform. Sist., 24:1 (2017),  94–110  mathnet  mathscinet  elib
2016
7. M. V. Nevskii, A. Yu. Ukhalov, “On numerical characteristics of simplex and their estimates”, Model. Anal. Inform. Sist., 23:5 (2016),  603–619  mathnet  mathscinet  elib
2013
8. V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Yu. Ukhalov, H. Edelsbrunner, O. P. Yakimova, “An algorithm for cartographic generalization that preserves global topology”, Fundam. Prikl. Mat., 18:2 (2013),  5–12  mathnet  mathscinet; J. Math. Sci., 203:6 (2014), 754–760  scopus
2012
9. O. R. Musin, A. U. Ukhalov, H. Edelsbrunner, O. P. Yakimova, “Fractal and Computational Geometry for Generalizing Cartographic Objects”, Model. Anal. Inform. Sist., 19:6 (2012),  152–160  mathnet
2009
10. V. S. Klimov, A. Yu. Ukhalov, “The averaging method and the asymptotic behavior of solutions to differential inclusions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 8,  26–36  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:8 (2009), 20–28
1998
11. A. Yu. Ukhalov, “Almost-periodic solutions to systems of differential equations with fast and slow time in the degenerate case”, Mat. Zametki, 63:3 (1998),  451–456  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 396–400  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020